# SDR DALA20190402083

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 46,839 hours, 32,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY RECHARGEABLE POWER SUPPLY AND BATTERY PER MD90 WDM 33-51-13 AND MD90 AMM 33-51-03. (LP# 1008754)
